Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
g33tar

Continuing Differin W/o Antibiotics?

Recommended Posts

hey guys,

Ive been on differin for 7 weeks and tetralysal for 8 weeks.

I've just finished my prescription for the tetralysal today ( 2 months) and i'm worried that i may start to breakout as a result of stopping it?

ive had great improvement over the last week, definitely things are starting to clear up (albeit slowly), and i don't want to go back to square one by coming off the tetralysal....

Was the antibiotic just to calm the IB, or should i get another prescription? i'm not due to see my derm for another month. i have plenty of differin to keep me going for the meantime.

Link to post
Share on other sites

I was an antibiotic for 3 months, and then Differin + Tetralysal for 3 months. Stopped the antibiotics, also concerned about the same thing.

I reckon it was for the IB

Link to post
Share on other sites

well ive stopped the anti-biotics for a week, at first not much happened. it seems though i may be breaking out again... and quite badly. I may have to get more tetralysal after all.

Link to post
Share on other sites

I would get another month or two Tetralysal because it's a relatively lightweight antibiotic. I had a few small bumps on my chin for about two weeks - when my course for the Tetralysal finished they turned into full on pimples.

I started a natural antibiotic course and I take Omega 3 and 6 tablets as well now. Will stick with Differin until June

Link to post
Share on other sites

It took me 2 months to break out after I came off minocycline (another antibiotic)...and I broke out after being on differin for 15 or so weeks...it wasn't a bad break out because of the differin but the effect of the minocycline would only allow me to have 1-2 or 3 or so pimples on my face at a time but when I came off it after 2 months it was a whole different story but i don't know maybe because I did a detox which had disturbed the bacteria in my skin which was made dormant due to the antibiotic which made it active(bacteria becomes dormant (incase you did not know) as a way to survive in our skin to resist the antibiotic, because when it is active it is an easy target by the antibiotic)...and the bacteria came through my skin during the detox instead of the colon (because it was an emergency detox) ..so just don't detox and hopefully youll be alright :)

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×